MathSciNet Relay Station
MathSciNet bibliographic data
MR2254613 35J60 (35B65)
Milakis, Emmanouil; Silvestre, Luis E. Regularity for fully nonlinear elliptic equations with Neumann boundary data. Comm. Partial Differential Equations 31 (2006), no. 7-9, 1227–1252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement